LMI approach to delay-dependent robust stability for uncertain time-delay systems

T. J. Su, Chien-Yu Lu, J. S.H. Tsai

Research output: Contribution to journalArticle

45 Citations (Scopus)

Abstract

The delay-dependent robust stability for uncertain time delay systems was analyzed. A combination of Lyapunov-Krasovskii functionals and LMI methods were used to represent improved delay-dependent robust stability criteria in quadratic form. The analysis sugested that the robust stability criteria did not involve any supplementary constraints on the system matrices and was analytical from system parameters.

Original languageEnglish
Pages (from-to)209-212
Number of pages4
JournalIEE Proceedings: Control Theory and Applications
Volume148
Issue number3
DOIs
Publication statusPublished - 2001 May 1

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Instrumentation
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'LMI approach to delay-dependent robust stability for uncertain time-delay systems'. Together they form a unique fingerprint.

  • Cite this